# SDR SWAA2015011535805

- Difficulty date: November 23, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 38,453 hours, 25,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A5342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT SPLICE STRAP CORRODED AT BS 360, STRINGER 25L.  REPAIRED SPLICE STRAP IAW SRM.
